Truc T. Nguyen

Articles in Scholarly Journals [Incomplete List]

  1. A regression characterization of inverse Gaussian distributions and application to EDF goodness-of-fit tests
    International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 9, pp. 587–592, 2003
  2. Stability of a characterization of normal distributions based on the first two conditional moments
    International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 663–673, 2000
  3. Characterizations of multinomial distributions based on conditional distributions
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 595–602, 1996
  4. A characterization of matrix variate normal distribution
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 341–346, 1994
  5. On a conditional Cauchy functional equation of several variables and a characterization of multivariate stable distributions
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 165–168, 1993
  6. On Fréchet theorem in the set of measure preserving functions over the unit interval
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 373–378, 1990